Nebraska Primary EyeCare Conference

Nebraska Primary EyeCare Conference, April 6-8, 2018 in Lincoln!

Over 120 optomterists and 18 vendors attended the 2018 Nebraska Primary EyeCare Conference April 6-8 in Lincoln at The Lincoln Marriott Cornhusker Hotel.  The conference provided the opportunity to receive 16 hours of CE from local and nationally known speakers including, Dr. Paul Ajamian of Omni Eye Services of Atlanta; Dr. Jim Thimons of Ophthalmic Consultants of Connecticut; Dr. Jeff Gerson of Grin Eyecare in Kansas, Dr. Nicole Morrissey of Downtown Family Vision in Wilber, NE; Dr. Rachel Smith of EyeCare Specialties in Lincoln, NE; Dr. Mark Young, of Lincoln Eye & Laser Institute in Lincoln, NE; Dr. Reid Turner of Omaha/Lincoln Eye & Laser Institute; and Curt Coughlin of the Lions Eye Bank of Nebraska. 

AOA Trustee William Reynolds, OD, of Kentucky also provided update on current issues facing the profession. 

The Nebraska Young OD Network hosted their first networking event at Blue Blood Brewing Co on Saturday, April 7th. The event was sponsored by Acquios and provided an opportunity for young ODs to socialize and connect with each other.

Click here to view the handouts.

Below is the updated schedule of events and COPE sessions. Please let us know if you have any questions.

Friday, April 6, 2018

COPE Course on Transcript
8:30 - 9:00 am Breakfast
9:00 - 10:40 am The Future of Cataract Surgery
(2 hrs - COPE 55633-AS) 

Presenter: Paul Ajamian, OD
The Future of Cataract Surgery (2 hrs - COPE: 55633-AS)
10:40 - 11:20 am Break & time with Exhibitors
11:20 - 12:10 am My Favorite Cases
(2 hrs - COPE 49558-AS)

Presenter: Paul Ajamian, OD
My Favorite Cases (1 hr - COPE: 45513-AS)
12:10 - 1:15 pm Lunch and time with Exhibitors
1:15 - 2:05 pm My Favorite Cases Cont'd.
Presenter: Paul Ajamian, OD
Oral Meds for Anterior Segment Disease: (1 hr - COPE: 45883-OP)
2:05 - 2:50 pm Break & time with Exhibitors
2:50 - 4:30 pm Helping Children Learn To See
(2 hrs - Non-COPE)

Presenters: Nicole Morrissey, OD
and Rachel Smith, OD
Non-COPE

Saturday, April 7, 2018

7:30 - 8:00 am Breakfast
8:00 - 8:50 am New Technologies in Glaucoma Diagnosis
(1 hr - COPE 45010-GL)

Presenter: Jim Thimons, OD, FAAO
New Technologies in Glaucoma Diagnosis (1 hr - COPE: 45010-GL)
8:50 - 9:40 am Advances in Anterior Segment Therapy
(1 hr - COPE 45681-AS)

Presenter: Jim Thimons, OD, FAAO
Therapeutic Update (1 hr - COPE: 55517 AS)
10:00 am - 12:00 pm Best Cases of OCC
(2 hrs - COPE Pending)

Presenter: Jim Thimons, OD, FAAO
Advances in Anterior Segment Medical and Surgical Therapy (2 hrs - COPE: 50995-AS)
12:00 - 1:45 pm Lunch with AOA Trustee, William Reynolds, OD
2:00 - 3:00 pm Xen Gel Stent and Amniotic Membrane Transplantation
(1 hr - Non-COPE)

Presenters: Reid Turner, MD & Mark Young, MD
Non-COPE
3:00 - 4:00 pm Behind the Scenes in Corneal Transplant
(1 hr - Non-COPE)

Presenter: Curt Coughlin
Non-COPE
4:30 - 6:30 pm Young OD Networking Event

Sunday, April 8, 2018

8:00 - 10:00 am OCT Grand Rounds The HD Experience
(2 hrs - COPE 51990-PS)

Presenter: Jeffry Gerson, OD
OCT Grand Rounds The HD Experience (2 hrs - COPE 51990-PS)
10:00 - 10:20 am Break 
10:20 - 11:10 am Education in the Round: Diabetes in
Your Practice What You Find May
Surprise You
(1 hr - COPE 51868-SD)

Presenter: Jeffry Gerson, OD
Education in the Round: Diabetes in Your Practice What You Find May Surprise You (1 hr - COPE 51868-SD)
11:10 am - 12:00 pm Retinal Disease What the Periphery Holds
(1 hr - COPE 49061-PS)

Presenter: Jeffry Gerson, OD
Retinal Disease What the Periphery Holds (1 hr - COPE 49061-PS)